# SDR AMTA200300336

- Difficulty date: March 8, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Engine: Rroyce RB211535E4
- System (JASC): 3417 · Air Data Computer
- Part: Pitot Head
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT OF FL 210 AT -14 TAT, RT ENGINE STARTING SURGING BADLY.  POWER LEVER RETARDED, RT EEC SELECTED OFF AND OPS NORMAL` REST OF FLIGHT WITH BOTH EEC'S OFF PER MEL.  INSPECTED NR 2 ENGINE PER AMM 77-11-04-06 FOUND BROKEN PITOT HEAD REPAIRED PITOT HEAD AS NEEDED IAW ERA NR 757-72T-4666.  (M)
